Albanian Journal of Mathematics (ISNN: 1930-1235), Vol 3, No 1 (2009)

Font Size:  Small  Medium  Large

Rank 2 arithmetically Cohen-Macaulay vector bundles on K3 Enriques surfaces.

E. Ballico


Here we study arithmetically Cohen-Macaulay rank 2 vector bundles with trivial determinant on K3 Enrique surfaces.

Full Text: PDF

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

@Copyright 2015, Albanian Journal of Mathematics

                                            Facebook Twitter Google+